RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1974 Volume 20, Number 3, Pages 338–352 (Mi tmf3844)

Partial-wave analysis of dual amplitude with mandelstam analyticity

L. L. Enkovskii


Abstract: The partial-wave projection of the dual amplitude with Mandelstam analyticity is studied. It is shown that the resonances in the model can be completely Reggeized. From the point of view of the structure of the $J$ plane, the preferable class of trajectories consists of those that satisfy the asymptotic bound $O(\ln^{1+\varepsilon}s)\leqslant\vert\alpha(s)\vert\leqslant O(s^{1/2})$, for which the singularities in the $J$ plane are exhausted by poles on the parent and on the daughter trajectory and also at nonsense points with wrong signature. From the point of view of two-particle unitarity, trajectories that take a half-integral value at the threshold are preferable.

Received: 06.08.1973


 English version:
Theoretical and Mathematical Physics, 1974, 20:3, 862–872

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025